# SDR SWAA2024011530988

- Difficulty date: December 12, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BS747 TO BS767 AT LEVEL STR25R AT AFT CARGO COMPARTMENT 2023-758416<[01] REPLACED WEB LOCATED BS747 TO BS767 AT LEVEL STR25R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; DWG 146A7502 SHEET 49 REV- AND DWG 146A7500 SHEET 116 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETE TASK CERTIFIED
